# SDR YENA20151026521

- Difficulty date: October 26, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 37,503 hours, 13,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 054111
- Condition: Failed
- Location: Emergency Lights
- Part time: 37,503 hours, 13,085 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, EMERGENCY LIGHTS ON RT OVERWING EXIT FAILED.  REMOVED RT SIDE OVERWING BATTERY ON THE EPSU AND PERFORMED OPS TEST IAW 33-51-38.
